# SDR 2019F00023

- Difficulty date: February 26, 2019
- Submitted: February 26, 2019
- Operation: General aviation
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice System
- Part number: 3271553
- Part serial: 2429A
- Condition: Damaged
- Part time: 49,275 hours, 49,275 cycles
- Component: Meggitt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN DISASSEMBLING THE VALVE TO PERFORM THE TASK IT WAS NECESSARY TO DISASSEMBLE THE PISTON. DURING DISASSEMBLY AND INSPECTION THEREOF, BURRS (METAL CHIPS) WERE STILL ATTACHED TO THE CYLINDER ROD.
